Aa
A
A
A
Close
Women's Health: Postpartum Community
26.1k Members
Avatar universal

Conception 5 weeks postpartum

I just had my second baby boy on Oct. 6th 2010. I received the Depo shot the day after he was born. Ive been spotting since then. (Which will be 4 months on feb. 6th) Me and my husband had unprotected sex about 5 weeks after he was born. I wasnt told that your regular period starts around 5 weeks postpartum. I was told I would bleed for about 6 weeks then I probably would spot and then probably not have a period at all because of the birth control shot. Ive been having a lot of symptoms like nausea, fatigue, dizziness, and mood swings, which I thought were just from stress. When I received the depo shot, it was given too high in my back, and they hit my sciatic nerve. Could I be pregnant, even though I was on birth control?
1 Responses
1194973 tn?1385503904
All the symptoms you've described all can come from the depo shot. The odds of pregnancy while are it are really slim (less than 1%) but can happen. Not all women get their period 5 weeks PP as well. It depends on your own body and how you feed your baby as well. If you BF you might never have a period until you wean, not to mention the shot can either stop your period or make you bleed nonstop. If you suspect pregnancy take a test. You would be plenty far enough for one to show accurately.
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.